# SDR CALA2024062000030

- Difficulty date: June 20, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 80,997 hours, 15,661 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Control Unit
- Part number: 3B391B
- Part serial: N3491
- Condition: Unknown
- Location: Oven
- Part time: 29,589 hours, 4,182 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALL REAR GALLEY OVEN CIRCUIT BREAKERS POPPED DURING CLIMBOUT SETTING SDR FLAG. INSPECTED BEHIND CB PANEL NO SIGN OF ARCING OR ANY FAULTS T/S PER SSM 25-31-02-102, NO FAULTS FOUND, REMOVED AND REPLACED BOTH RIGHT ELCU S AS PRECAUTIONARY,  REF AMM 25-31-03-404-009. OPS CHECK GOOD. PARTS USED:  1563980,QTY :1  PARTS USED: 1563980,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1563980  SN OFF 3491 IPC REFERENCE # 2531102 CONTROL, LOAD,   OFF 99-2531-9-0002 3491 ON 99-2531-9-0002 6664
